# SDR F06029

- Difficulty date: March 5, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 10,822 hours, 10,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6100 CAE.  THE CREW REPORTED AN EMERGENCY LIGHT INOP AT ROW 12A.  MAINTENANCE RELAMPED THE LIGHT.
